On systems of diagonals in convex n -gons

Jiří Sedláček

Časopis pro pěstování matematiky (1956)

  • Volume: 081, Issue: 2, page 157-161
  • ISSN: 0528-2195

How to cite


Sedláček, Jiří. "O soustavách úhlopříček v konvexním $n$-úhelníku." Časopis pro pěstování matematiky 081.2 (1956): 157-161. <http://eudml.org/doc/20552>.

author = {Sedláček, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {Elementary geometry},
language = {cze},
number = {2},
pages = {157-161},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O soustavách úhlopříček v konvexním $n$-úhelníku},
url = {http://eudml.org/doc/20552},
volume = {081},
year = {1956},

AU - Sedláček, Jiří
TI - O soustavách úhlopříček v konvexním $n$-úhelníku
JO - Časopis pro pěstování matematiky
PY - 1956
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 081
IS - 2
SP - 157
EP - 161
LA - cze
KW - Elementary geometry
UR - http://eudml.org/doc/20552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.